Some properties of slowly increasing functions Some properties of slowly increasing functions

この論文にアクセスする

この論文をさがす

著者

抄録

A family of slowly increasing functions has been introduced in [1]. The main purpose of this article is to study further properties of slowly increasing functions. More specifically, we concentrate on constructing a family of differential equations involving slowly increasing functions in their coefficients.

収録刊行物

  • Mathematical journal of Ibaraki University

    Mathematical journal of Ibaraki University 46(0), 37-49, 2014

    茨城大学 理学部 数学教室

各種コード

  • NII論文ID(NAID)
    130004697043
  • NII書誌ID(NCID)
    AA11169155
  • 本文言語コード
    ENG
  • 資料種別
    journal article
  • ISSN
    1343-3636
  • データ提供元
    IR  J-STAGE 
ページトップへ